# SDR 7C7A1900010000035

- Difficulty date: December 8, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap Track
- Part number: 85780012013
- Part serial: WH77
- Condition: Corroded
- Location: Lt Wing Nr 5
- Part time: 48,670 hours, 54,202 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO LH TRACK #5
